Weird 1-ad side effect.

  1. New Member
    four20serge's Avatar
    Join Date
    Jan 2004
    Posts
    15
    Rep Power
    141
    Level
    3
    Lv. Percent
    53%

    Weird 1-ad side effect.


    Im doing a 4 week cycle of ergopharms 1-ad. Right now im entering week 3 and started on a 200 and will end at 500mg a day. I was getting the usual sides just some low lethargy. Around the end of week 2 i started getting some pumps near my chin and neck, which i just thought it was acne but then over a couple of days they turn into these little ugly scab looking things. I wanted to know if anyone else had sides similiar to this. Thank you.

  2. New Member
    Jcc's Avatar
    Join Date
    May 2003
    Posts
    328
    Rep Power
    306
    Level
    15
    Lv. Percent
    78.46%

    Run a quick search; I think a guy named Kflex got some odd reaction. I don't remember if it was 1ad or a straight 1test product.
  3. Senior Member
    Cuffs's Avatar
    Join Date
    Sep 2003
    Posts
    2,192
    Rep Power
    1233
    Level
    38
    Lv. Percent
    98.47%
    Achievements Activity ProPosting Pro

    The doses you are taking are pretty low. I doubt this side is from the product, but maybe you are having some sort of alergic reaction. I believe Kflex's was from another product. He did post some pictures of his rash. The guy went through some hell.
    •   
       

  4. Senior Member
    lifted's Avatar
    Join Date
    Apr 2003
    Age
    33
    Posts
    2,719
    Rep Power
    0
    Level
    41
    Lv. Percent
    66.28%
    Achievements Activity ProPosting Pro

    Yeah, KFlex said it was from some VPX products, I forget which ones though. I have seen other user reports concerning odd allergic reactions to 1-AD as well. Actually any 1-Test product can cause such a thing. I believe Windwords7 also had a problem in regards to that too if I remeber right.
  5. New Member
    four20serge's Avatar
    Join Date
    Jan 2004
    Posts
    15
    Rep Power
    141
    Level
    3
    Lv. Percent
    53%

    Well as of right now they are healing pretty nicely, i have some smal one under my chin and like medium size scab on my left side of my neck( i hate that one) i treated it with some cream there i found. Thanks for your help guys
  6. Advanced Member
    db682's Avatar
    Join Date
    Jun 2003
    Age
    36
    Posts
    777
    Rep Power
    529
    Level
    25
    Lv. Percent
    40.63%

    Lump that scab over on there own...
    Sounds like youve been infected with some type of biological warfare agent, AIDS or Skin Cancer. J/K bro
    I had the last one on my neck and removal was no fun. My scar speaks for itself. Thank god it didnt spread anyworse cause the biopsy removal itself involved them removing a pretty heavy amount of meat from my neck as it was.

    I can joke about it now but when your told you have cancer is seems like your world has just stopped spinning.

    db
  

  
 

Similar Forum Threads

  1. Help, Weird Methyl 1d side effect??
    By javry in forum LG Sciences
    Replies: 12
    Last Post: 01-23-2009, 10:19 AM
  2. 1-AD Side Effect Question
    By darius in forum Anabolics
    Replies: 7
    Last Post: 08-01-2004, 04:01 AM
  3. Replies: 4
    Last Post: 07-28-2004, 12:44 PM
  4. Nasty 1-ad side effects
    By max silver in forum Anabolics
    Replies: 5
    Last Post: 05-29-2003, 09:26 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  
Log in
Log in